Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Imbalance, sickness. Had laryngitis, bronchitis, asthma, What may be wrong?

Hello, I have noticed in this past year that I am unsteady on my feet when I turn my body, like being unbalanced. In November 2012, I had a laryngitis , then a bronchitis that triggered asthma which is still going on to this day, although not as bad. I will be having a pulmonary testing at the hospital on Wednesday. My symptoms of unsteadiness has intensified, I am feeling continuously nauseated. It feels as if my eyes are connected to my stomach. Turning my head, bending my head or getting up from sitting or lying down makes me feel sick. I have been doing the Dix-Hallpike maneuvre since this past Thursday and wore a soft collar for 48 hours. However, I still feel nauseated. Is there something else that needs to be looked at? Thank you in advance for your help. Linda G. YYYY@YYYY
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Your history suggests that you are allergic to mostlikely wheat
or alternately to milk
get blood serum tested for milk and wheatspecific antibodies you will get answer
all your symptomps are related to food alleregies
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor